Thread: creatine causing acne...
11-28-2004, 11:36 PM #1
creatine causing acne...
hey i posted something similar to this in the steroid forum. what i came up with is that i believe creatine is causing me more acne.. im only taking it in the form of no-xplode..i did a search and found others said the same about creatine.. just wondering of others experiences..anyone also seeing this? im going to go off it for a week or soo see if i get any better results.. this would suck if its true..
11-28-2004, 11:48 PM #2
When i was about 16...i was acne free..then i started creatine and BAM acne everywhere...I didnt think it was that, but once i realized thats what it was possibly causing the acne, i stopped and within 2 weeks everything was gone.
11-29-2004, 12:04 AM #3
Hmm...I've been using creatine for almost 5 years and I've never noticed an increase in acne.
11-29-2004, 12:24 AM #4
03-21-2005, 12:09 PM #5Associate Member
- Join Date
- Sep 2003
i know this thread is pretty old, but could it be possible that its not the creatine that causes acne, but the water going to your muscles instead of your body. Casue i know for a fact that in increase in drinking water can help acne, so by taking creatine you are significantly cutting your water intake by the fact that it is going to your muscles. Any opinions
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)